RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 178, Number 2  


MATHEMATICS
Characteristic coefficients of two-dimensional distributions and their applications
A.-K. Yu. Abazaliev
263
Linear polynomial operations in the complex domain and Faber polynomials
D. L. Berman
267
Associated nuclear topology, type $s$ mappings and strongly nuclear spaces
B. S. Brudovskii
271
Sets of processions of eigenvalues of stochastic matrices
R. G. Bukharaev
274
The axiomatics of measure theory in linear spaces
A. M. Vershik
278
An analog of the Cauchy type integral for analytic functions of several complex variables
V. S. Vinogradov
282
Certain lattice properties of subsemigroups in a group
K. M. Kutyev
286
Representations of sets of solutions of systems of equations with one unknown in a free group
A. A. Lorencs
290
The asymptotic solution of certain systems of differential equations with deviating argument
G. N. Medvedev
293
Some properties of algebras of recursive functions
E. A. Polyakov
296
The numerical solution of incorrect problems representable by convolution type integral problems
V. N. Strakhov
299
The Maslov–Arnolʹd characteristic classes
D. B. Fuchs
303
Solvable group varieties
A. L. Shmel'kin
307
Difference schemes for symmetric differential equations
S. M. Shugrin
311
A certain boundary value problem, encountered in applications, for a second order differential equation on the half axis
G. V. Sherbina
314

ASTRONOMY
Neutrino radiation of star energy with allowance for Pauli's principle
V. S. Pinaev
317

MATHEMATICAL PHYSICS
Cauchy problem for Laplace's equation in the theory of electrochemical processing of metal
A. L. Krylov
321

PHYSICS
Limits which define the possibility of detecting rare fractional charges
V. B. Braginskii
324
Surface ionization of the $\mathrm{C}_4\mathrm{H}_{10}\mathrm{N}$ radical
È. Ya. Zandberg, U. Kh. Rasulev
327
Presence of two independent mechanisms behind Barkhausen's jumps in ferromagnetics
V. M. Rudyak, Yu. N. Kharitonov
331
Fresnel diffraction in a non-spherical wave
V. S. Sukhorukikh
334

GEOPHYSICS
The behavior of $Pi1$ micropulsations in magnetically conjugated points
O. M. Raspopov, V. A. Troitskaya, R. Gendrin, B. N. Kazak, J. Loran
345
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019